No Cover Image

Journal article 400 views

Perturbative relations between gravity and gauge theory / Z. Bern; L. Dixon; D.C. Dunbar; M. Perelstein; J.S. Rozowsky; David Dunbar

Classical and Quantum Gravity, Volume: 17, Issue: 5, Pages: 979 - 988

Swansea University Author: David, Dunbar

Full text not available from this repository: check for access using links below.

Published in: Classical and Quantum Gravity
ISSN: 0264-9381 1361-6382
Published: 2000
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa27368
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5
Start Page: 979
End Page: 988